This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Risperidone-Induced Tardive Dyskinesia

Brij M. Saran

Published: January 15, 1998

Article Abstract

Letter to the Editor

Risperidone-Induced Tardive Dyskinesia


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Movement Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Effect of Zuranolone on Concurrent Anxiety and Insomnia Symptoms in Women With Postpartum Depression

Zuranolone was associated with improvements in depressive and anxiety symptoms and was beneficial for insomnia and patient-perceived...

Read More...